# SDR HALA96116

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corrosion
- Location: Ws 414
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND EXFOLIATION CORROSION ON REAR SPAR AFT LOWER TANG AT STATION 414, LEVEL 2.  REPAIRED PER SRM 57-09, FIG 11 AND DACO TELEX SVC-HNL-0088/PPS.  (M)
